... down to skipping days and have recently stopped. I thought I was ok until the 2nd day when the withdrawals really kicked in. I did everything the dr said but I still feel awful. Any support and advice on how to combat these withdrawals and get off this stuff would be amazing
I've been there, and know how you feel, tis miserable. Please google The Thomas Recipe for a list of over the counter meds you may need.
Also, take hot baths for the crazy legs. Change your clothing often if you are perspiring like Secretariat.
Get some Melatonin for insomnia, it is a natural product and can be purchased at any pharmacy. If that doesn't work, try Benadryl.
If you are having any wild symptoms, please add more info to your question.
If I did it, so can you!!!
It all depends on how long you been taking them. I started taking oxys nine years ago. Started on 5's and now on 20 ER every 12hrs. and a 5mg. every 4-6 Hrs.What I suggest is telling your Doc you want to wean yourself off the pills, but you have to be honest with yourself if thats really what you want to do. What I did is start cutting back 5mg. every month. I went from 70-80 mg. every 24 hrs. Now I am on 35-40 mgs. daily and it took me four and a half months. It was'nt easy, but with the help of my wife and friends and seeing others on the same drug for many years I'm doing it! It also helps to keep your mind occupied, watch a movie, sleep, etc. Take care and good luck :-)
How much suboxone were u on, and how fast did u taper off, please. I know there are quick tapers, i am doing a slow taper myself and have noticed that it takes me at least 2 to 3 weeks to stabilize and get used to a reduced dose once i got to .25 mgs. Each person seems to list a different WD Symptom that is predominant and u should treat that symptom and please stay here for support. member mpvt suggested walking to help lessen the duration of the WD Symptoms, it definitely helped me get thru this once i got to 1mg. Member Maso said to keep busy and that helped tremendously. Give us a bit more details if u can. Most people say after 3 weeks they get better each day. 3 weeks seems to b the worst of it. i will keep u n my Prayers.
im on day 11 of my taper and am stuck at 32.5 mgs cause i am scared to feel the withdrawls i felt when i cut back a week ago, i know that it can be done but just real scared of the restless leg syndrome that i experienced with tapering. hang in there it gets better im told, so today i will cut 5mg to get a restart of my reducing, wish me luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Feb 2010 • 1 answer
Updated 1 Mar 2010 • 1 answer
Updated 16 May 2012 • 4 answers
Updated 8 May 2015 • 3 answers
Updated 7 Mar 2012 • 4 answers